# SDR SIMA200228206

- Difficulty date: September 20, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Engine: Allsn AE3007C
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14568505006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FLOOR BEAM GUSSET IS CORRODED BETWEEN FRAME 65-68.  INSTALLED SERVICEABLE GUSSET IAW SRM.
